# SDR CALA2014030300260

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 58,047 hours, 8,238 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145T88819
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-0032 CABIN STATION 958 LBL 94 PRESS DECK SLOPING WEB FOUND CORROSION.  CABIN STATION 958 LBL 94 PRESS WEB PANEL CORROSION REMOVED IAW SRM 51-10-02.  REMOVED AREA DEPTH 0.095 INCHES A/W PRESS PANEL WEB CORROSION REMOVED, AREA REPAIRED IAW ECRA 5310-06000 REV 1.
